MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG EDORA 8 HF-T; CRT-P

BIOTRONIK SE & CO. KG EDORA 8 HF-T; CRT-P
Model Number 407138
Medical Device Problem Code Premature Elective Replacement Indicator (1483)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
This device was explanted due to eri, possibly due to high lv output and low lead impedances.No adverse patient events were reported.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Additional Manufacturer Narrative
The pacemaker was received for analysis.Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this pacemaker were re-investigated and all production steps were performed accordingly.Particularly the final acceptance test proved the device functions to be as specified.Upon receipt, the device was interrogated properly, and the memory content of the pacemaker was inspected.The eri battery status could not be confirmed during analysis, the current battery status was ok with an estimated remaining service time of approximately five years.There was no indication of a device malfunction while implanted and in service.The pacemaker was subjected to an electrical analysis.The ability of the device to deliver therapies was verified.The anti-bradycardia pacing pulses proved to be normal and in amplitude and frequency as programmed.In conclusion, the device proved to be fully functional.The analysis of the memory content showed a normal device behavior while the device was implanted and in service.There was no indication of a device malfunction.

Brand Name
EDORA 8 HF-T
Common Device Name
CRT-P
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key15887686
Report Number1028232-2022-06095
Device Sequence Number12086844
Product Code NKE
UDI-Device Identifier04035479147570
UDI-Public(01)04035479147570(17)210430
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P070008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model Number407138
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2022
Supplement Date Received by Manufacturer12/01/2022
02/01/2023
Initial Report FDA Received Date11/30/2022
Supplement Report FDA Received Date12/05/2022
02/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale